# SDR SWAA2021030146012

- Difficulty date: January 31, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 520; RBC AND LBC 25 FLOOR SUPPORT HAS CORROSION / REMOVED + REPLACED LOWER L ANGLE AT STA 500I RBL 25 TO LBL 25 PER SRM 51-40-02 + SRM 53-00-53-1A-1. PART NO. 143A9485-37
